# SDR DALA2016032202249

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 67,686 hours, 50,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW OF FLIGHT 1378, FOUND AN EMERGENCY EXIT PATH LIGHT INOPERATIVE AT SEAT ROW 11.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AT SEAT ROW 11.  THE LIGHT CHECKED OK.
